Reply To: can taking stronger probiotics cause bloating and gas?

Home The Candida Forum Candida Questions can taking stronger probiotics cause bloating and gas? Reply To: can taking stronger probiotics cause bloating and gas?

#83033

raster
Participant
Topics: 104
Replies: 6838

Latka, I have a theory to what may be happening with you. The probiotics are killing candida, which had roots throughout your intestines. When the candida is removed, it leaves holes behind where the roots used to exist. This is why you are having leaky gut symptoms; you are killing candida rather effectively and now your food is leaking from the gut.

Soon, I’d start to focus on healing leaky gut some if possible. Miracle fiber, glutamine, fermented cod liver oil, prebiotics, foods with FOS, and a giant list of other supplements I have on the forum can heal leaky gut.

As far as gas; I personally get it when I eat protein (such as eggs, meat, yogurt, etc). I wouldn’t look at this as a “reaction” but more of a cause and effect type of thing…protein is causing the gas; protein is not causing a leaky gut allergic reaction. Leaky gut reactions typically happen immediately after eating food and it gives you symptoms similar to hyperventilation.

I take a supplement called zypan which can completely eliminate or reduce gas. It also heals the pancreas and spleen which is likely what is causing this symptom.

I say put up with the reactions and start to heal leaky gut. If you further reduced your diet, it could be problematic in the future; I would only remove whatever is giving you a reaction the “worse.”

-raster